# SDR 200200241

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM AT STA 930 TO 950 STR 8 LEFT HAS SURFACE CORROSION AND SKIN EXFOLIATED.  OPENED LAP, REMOVED CORROSION, REPAIRED AREA AND CLOSED LAP PER B747 SRM.
